When you take a pill, drink ALL the water!

thrivingwithlungcancer

I’m prone to swallowing my pills with just a tiny sip of water, or, in a pinch, none at all. It makes me feel like the BOSS of pill taking.

This is not such a good approach, as I recently learned the hard way.

One night after taking my medication and going to bed, I suddenly felt a nasty burning sensation in my chest. I started looking up “heartburn” on the Internet. I’d never felt anything like this before, but it sure felt like something that would merit the name. I hadn’t eaten anything spicy, greasy, or acidic, so couldn’t figure out why I would feel this way. I also felt like something was stuck in my throat.

If you look up “heartburn,” you will see that chest pain is always a reason to seek medical attention. So, reluctantly and feeling silly, I headed for the emergency room (since it…

View original post 127 more words